Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What causes red rash on both arms and hands inspite of taking meth?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I've recently been shooting crystal meth and on my last 2day Binge I know I never had a miss but now I got a red rash on both arms and my hands. The joints in my wrist have an uncomfortable pain and shake to them..whats a home remedy.
Posted Tue, 25 Mar 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Madhyastha 3 hours later
Brief Answer: Hello Detailed Answer: Hello Thanks for the query The rashes you have developed could be due side effect of taking meth. I strongly advice you not take it and if it is difficult for you to come off of it then please approach a psychiatrist for help The home remedy for this rash is to apply a mix of XXXXXXX water and glycerine in 1:1 ratio over it. If it becomes more or if the rash increases then you will have to take Tab Levocetrizine at night for 5 days. You can apply it three times daily I hope I was of help, if you have any further queries please get back to me Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor